# SDR UHLA201610060456

- Difficulty date: October 6, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 29,801 hours, 17,498 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR INDICATION DOES NOT SHOW LOCKED ON STATUS PAGE AND DOOR INDICATOR.  R & R L2 DOOR VENT FLAP INDICATOR IAW AMM 52-12-25. OPS CHECK GOOD.
